# SDR C2XA09CL158

- Difficulty date: December 12, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 24,778 hours, 18,437 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 14577751423
- Part serial: TR0905
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 19,336 hours, 13,588 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PVD FLT 2575 THE CREW REPORTED A NR 2 ENGINE THRUST REVERSER DISAGREE MESSAGE ON TAKEOFF.  THE TAKEOFF WAS ABORTED.  MAINTENANCE INSPECTED AND PLACED THE THRUST REVERSER SYSTEM ON MEL.  THE NR 2 THRUST REVERSER WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
